In August I first noticed a strange thing. My feet would go painfully cold and get a numb/burning sensation. This happens when even when I have thick socks on and have my feet under multiple blankets. I have been told by others that my feet don't actually feel very cold to the touch, just slightly cool. This is very painful. I have always gotten cold hands and feet when exposed to cold (never been tested for Raynaud's, but I assume I have it), but never like this. It happens in both my feet, however is worse in my left foot. My hands also get cold for no good reason (right now they are cold and I am just sitting in my house), but not as severe or as often as my feet. I have seen a neurologist for this, and he has tested me for MS (brain MRI with contrast and visual and auditory evoked potentials) and run blood tests for hypothyroidism, Lyme disease, and Sjogren's, but everything has come back negative. He put me on Lyrica to help with the pain in my feet. It does help some, but the cold feeling and some pain are still there. My other symptoms include constant fatigue, frequent headaches, some dizziness/lightheadedness, and uncoordination (I am always tripping, stumbling, running into things, etc.). I also have a constant stuffy nose, but I'm not sure that's related. Any ideas as to what's going on with me?
I too am having the constant cold feet burning deal....Mine happend on jan 1st and have been cold ever since...Ive been to the ER and my doc all the Test so far have been fine...I have a appt with a Nuerologist on the books but who knows...your the first person that has somewhat the same symptoms as myself only diff is that mine also shoot up my legs to my knees too and my hands get the tingling as well ...Ive been on Xanex because it has me so worried which has given me some anxiety symptoms as well..I kinda feel the fatigue feeling but not the headaches and such...Im very intersted in your story as it is the one most reltated to mine...Ive added u as a friend on this and am gonna ad to the watch list...good luck and I will post any results from any Nuero test to compare..
I have the same sensations. Cold feet and legs below the knee. Also random pin ***** sensations and occasional numbness. Symptoms are worst during the day when sitting and subside when I walk. I'm seeing a neurologist this week.
well srry for the long time to respond but the results are that I got a MRI of my cervical spine and the Nuero said I had some minor spinal stenosis and some minor arthitis of my spine...she chalked both of those up as not the cause and are due to my age of 34 and being a construction worker but both are not the cause.....I havnt really had these issues so much but like the other person said that Ive noticed that when I sit too long my feet feel the same and gets better as I move.....Probally Due to stress and The Anxiety that occoured with it....Ive been tested for everything and all came back normal so who knows what it was and if it will come back........I hope everything is better with the both of you guys..keep me posted
I have this same condition and i have found so much relief with the use of 60mg of morphine and 5 mg of oxycodone. The pain gets so severe that I wish they would cut my feet off. This combinations of drugs has given me so much relief. If you can ask your Doctors for this combination I think you will be surprised. I have diabetes and have had 3 back surgeries.
Your post shocked me. No Dr has even took me seriously about these issues. They come and go every few months. Please help. i noticed this post was about 3 years old. Funny thing is this has been on and off with me for about that long with no explanations. My Doctors think I'm nuts or a Hypochondriac or something, I don't know. All I know is I am completely fine one minute and the next, well... Anyway, I am a 40 year old female who mirrors your post. Did they ever find the problem? Or did they stick you in a pain clinic somewhere to drug you until you forgot about it? I just don't want to go down that road. I need answers. This comes and goes. It can be days, weeks, even months between episodes. When the episodes appear, it can last minutes to days. Please tell me you have answers? Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.